# SDR CA090129013

- Difficulty date: January 24, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 750005000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, GEAR WOULD INDICATE UP AND LOCKED FOR A FEW SECONDS, THEN THE AMBER HASHED INDICATIONS.  THIS REPEATED SEVERAL TIMES ACCOMPANIED BY LOUD THUMPING NOISE.  THERE WERE NO OTHER CAUTION, WARNING OR AURAL WARNINGS REPORTED.  THE GEAR WAS EXTENDED NORMALLY AND ALL GEAR INDICATED DOWN AND LOCKED.  AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MX WAS ABLE TO DUPLICATE DEFECT WHILE AIRCRAFT WAS ON JACKS.  MAIN LANDING GEAR VALVE DETERMINED TO BE AT FAULT.  VALVE REPLACED AND OPS CHECKED SERVICEABLE.  VALVE 750005000 0720 LEAKING MLG 15799/12794, AIRFRAME TIMES.
